Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Oka properties of ball complements
Author: Forstnerič, F.
Ritter, T.
Citation: Mathematische Zeitschrift, 2014; 277(1-2):325-338
Publisher: Springer
Issue Date: 2014
ISSN: 0025-5874
Statement of
Franc Forstnerič, Tyson Ritter
Keywords: Oka principle; Holomorphic flexibility; Oka manifold; Polynomial convexity
Rights: © Springer-Verlag Berlin Heidelberg 2013
RMID: 0030028317
DOI: 10.1007/s00209-013-1258-2
Grant ID:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.